MathSciNet Relay Station
MathSciNet bibliographic data
MR1407488 (97h:46100) 46L30
Farenick, Douglas R.; Morenz, Phillip B. $C\sp *$-extreme points in the generalised state spaces of a $C\sp *$-algebra. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1725–1748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement